RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1963, Volume 3, Number 1, Pages 109–119 (Mi zvmmf7790)  

The removal of singularities in the solution of boundary problems for the Laplace equation in a region with a smooth boundary

E. A. Volkov

Moscow

Full text: PDF file (1025 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 3:1, 139–152

Bibliographic databases:

Received: 30.03.1962

Citation: E. A. Volkov, “The removal of singularities in the solution of boundary problems for the Laplace equation in a region with a smooth boundary”, Zh. Vychisl. Mat. Mat. Fiz., 3:1 (1963), 109–119; U.S.S.R. Comput. Math. Math. Phys., 3:1 (1963), 139–152

Citation in format AMSBIB
\Bibitem{Vol63}
\by E.~A.~Volkov
\paper The removal of singularities in the solution of boundary problems for the Laplace equation in a region with a smooth boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1963
\vol 3
\issue 1
\pages 109--119
\mathnet{http://mi.mathnet.ru/zvmmf7790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0170028}
\zmath{https://zbmath.org/?q=an:0124.07801}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 3
\issue 1
\pages 139--152
\crossref{https://doi.org/10.1016/0041-5553(63)90127-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7790
  • http://mi.mathnet.ru/eng/zvmmf/v3/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:140
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020